# SDR CA960103011

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Panel
- Part number: 4341300
- Condition: Latch Failed
- Location: Oil Dipstick
- Component: Piper, 4183405
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF THE ACCESS PANEL FOR THE OIL LEVEL DIPSTICK ON THE LEFT HAND ENGINE COWLING OPENED. THE PILOT RETURNED TO BASE WHERE MAINTENANCE REPAIRED THE LATCH AND RETURNED THE AIRCRAFT TO SERVICE.
